MathSciNet Relay Station
MathSciNet bibliographic data
MR104973 (21 #3721) 42.00 (46.00)
Hirschman, I. I., Jr. On multiplier transformations. Duke Math. J 26 1959 221–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement